# SDR DALA2025042703260

- Difficulty date: April 23, 2025
- Submitted: April 27, 2025
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 94,840 hours, 43,887 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3244  OXYGEN PANEL MASK DEPLOYED, OXYGEN MASKS DEPLOYED ABOVE 24DEF. NO HEAT PRODUCED, GENTLY PLACED MASKS BACK IN COMPARTMENT AND LATCHED DOOR CLOSED FOR LANDING.  RE STOWED O2 MASKS AT SEAT 24DEF PER A-320 AMM 35-21. (LP: 0928839)
